# SDR AALA20020999

- Difficulty date: July 11, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  REPAIRED WIRES ON BATTERY SUPPLY UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
